Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Consistent Identification of NARX Models via Regularization Networks

Author(s):

G. De Nicolao, G. Ferrari-Trecate
Conference/Journal:

IEEE Transactions on Automatic Control, vol. 44, no. 11, pp. 2045-2049, Special Section on Neural Networks in Control, Identification, and Decision Making.
Abstract:

Generalization networks are nonparametric estimators obtained from the application of Tychonov regularization or Bayes estimation to the hypersurface reconstruction problem. Under symmetry assumptions they are a particular type of radial basis function neural networks. In the paper it is shown that such networks guarantee consistent identification of a very general (infinite dimensional) class of NARX models. The proofs are based on the theory of reproducing kernel Hilbert spaces and the notion of frequency of time probability, by means of which it is not necessary to assume that the input is sampled from a stochastic process.

Year:

1999
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { NicFer:1999:IFA_1006,
    author={G. De Nicolao and G. Ferrari-Trecate},
    title={{Consistent Identification of NARX Models via Regularization
	  Networks}},
    journal={IEEE Transactions on Automatic Control},
    year={1999},
    volume={44},
    number={11},
    pages={2045--2049},
    month=nov,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1006}
}
Permanent link